On conditions for the uniform convergence of expansions in root vectors of nonselfadjoint extensions of the Laplace operator
Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 1037-1052 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1987_23_6_a13,
     author = {Ya. Sh. Salimov},
     title = {On conditions for the uniform convergence of expansions in root vectors of nonselfadjoint extensions of the {Laplace} operator},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1037--1052},
     year = {1987},
     volume = {23},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1987_23_6_a13/}
}
TY  - JOUR
AU  - Ya. Sh. Salimov
TI  - On conditions for the uniform convergence of expansions in root vectors of nonselfadjoint extensions of the Laplace operator
JO  - Differencialʹnye uravneniâ
PY  - 1987
SP  - 1037
EP  - 1052
VL  - 23
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DE_1987_23_6_a13/
LA  - ru
ID  - DE_1987_23_6_a13
ER  - 
%0 Journal Article
%A Ya. Sh. Salimov
%T On conditions for the uniform convergence of expansions in root vectors of nonselfadjoint extensions of the Laplace operator
%J Differencialʹnye uravneniâ
%D 1987
%P 1037-1052
%V 23
%N 6
%U http://geodesic.mathdoc.fr/item/DE_1987_23_6_a13/
%G ru
%F DE_1987_23_6_a13
Ya. Sh. Salimov. On conditions for the uniform convergence of expansions in root vectors of nonselfadjoint extensions of the Laplace operator. Differencialʹnye uravneniâ, Tome 23 (1987) no. 6, pp. 1037-1052. http://geodesic.mathdoc.fr/item/DE_1987_23_6_a13/